# SDR DL72S011547

- Difficulty date: September 17, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- Aircraft time: 60,008 hours, 44,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 73112
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING EXT OVERWING MID EMERGENCY LIGHT INOP.  RELAMPED, NO HELP.  REPLACED BATTERY PACK.  LIGHTS CK OK.
